| Catalog Number |
B1907 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 42" (107cm) appx 1.5 ml, smallbore ext set w/t-connector, pre-slit port, clamp, rotating luer generated a leak during patient infusion of 99mtc sestamibi.It was stated in the report that the product was leaking out of the connector when infused.There was no patient harmed but it resulted in a decreased dosage to the patient.It caused a radioactive spill and contamination to the staff and room and did not cause a delay in therapy.
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Event or Problem Description
This report captures 1 occurrence.
Additional Manufacturer Narrative
Received five used.And thirty-three (33) new.Confirmed leaks on the 5 used, also found 9 of 33 new that were leaking.Customer included two photos for evaluation.No physical damage or other anomalies observed.Confirmed customer complaint of "leaking out of the connector when infused", probable cause, not fully inserted during assembly.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.With the information provided it could not be determined which device returned related to which occurrence.Additional information in b5.